# SDR P5CA9600793

- Difficulty date: October 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 7110 · Engine Cowling System
- Part: Angle
- Condition: Cracked
- Location: Nr 3 Eng Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS, HOLES AND CAVED IN SECTIONS AT 3 PLACES ON LOWER STRUCTURAL HAT ANGLE OF NR 3 ENGINE INBOARD CORE COWL.  FABRICATED AND INSTALLED NEW HAT ANGLE ON NR 3 ENGINE CORE COWL PER BAC SRM 51-10-01.
